# SDR DALA2022121908176

- Difficulty date: December 18, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 58,030 hours, 41,322 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 160-200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT STA Y=160-200 X=-44 (CPAX)(W1). SUMMARY OF NRC 00338: CORROSION LEVEL 2. FLOOR SUPPORT STA Y=160-200 X=-44 (CPAX)(W1) WAS FABRICATED AND REPLACED PER DWG 9936534 -71 AND B717-200 SRM 51-41-02-0G PAR 4 AND SRM 51-41-05-0G PAR 8. (LP #2542969)
